# SDR 2008UALA00816

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ANGLE UPPER SURFACE FROM BS 962 TO 976 IS CORRODED AT AFT GALLEY SERVICE DOOR CUTOUT.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED STR 17R FLOOR CREASE BEAM.
